# SDR DALA2024120311434

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 83,608 hours, 31,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Abnormal
- Location: Sta 600/Str 10l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 DTE LOGPAGE FOR ERA 622743-14AD REV ORIGINAL B757-200 / FUSELAGE / SKIN / STA 600 / STR 10L / LIGHTNING STRIKE. CORRECTIVE ACTION: REF ERA 622743-14AD. (0686587)
